Electron. J. Diff. Eqns., Vol. 2007(2007), No. 75, pp. 1-20.

Dynamic frictional contact for elastic viscoplastic material

Kenneth L. Kuttler

Using a general theory for evolution inclusions, existence and uniqueness theorems are obtained for weak solutions to a frictional dynamic contact problem for elastic visco-plastic material. An existence theorem in the case where the friction coefficient is discontinuous is also presented.

Submitted May 10, 2007. Published May 22, 2007.
Math Subject Classifications: 74H20, 74H25, 74M15, 74M10, 74D10.
Key Words: Dynamic frictional contact; set-valued inclusions; existence; uniqueness; discontinuous friction coefficient; normal compliance; elastic visco-plastic material.

Show me the PDF file (295K), TEX file, and other files for this article.

Kenneth L. Kuttler
Department of Mathematics
Brigham Young University
Provo, UT 84602, USA
email: klkuttle@math.byu.edu

Return to the EJDE web page